Hypertension Home > Treating an Overdose of Ziac

Treating a Ziac Overdose

The treatment for an overdose with Ziac will vary. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment will also involve supportive care, such as:
 
  • Giving medications to increase the heart rate
  • Giving IV fluids and medications to increase blood pressure
  • Giving asthma medications to reverse airway constriction
  • Giving IV glucose to reverse low blood sugar
  • Correcting electrolyte imbalances.
     
It is important that you seek medical attention immediately if you believe that you may have taken too much Ziac.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.